# SDR DL757030841

- Difficulty date: September 12, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 45,542 hours, 22,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37506
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A DEEP DENT AT FS 1690 BETWEEN STRINGERS 18R & 19R.  THE DENT WAS REMOVED WITH A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 385638-14, REV A.
